On the class numbers of the fields of the p n -torsion points of elliptic curves over Q

Fumio Sairaiji, Takuya Yamauchi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


Let E be an elliptic curve over Q which has multiplicative reduction at a fixed prime p. Assume E has multiplicative reduction or potentially good reduction at any prime not equal to p. For each positive integer n we put K n := Q(E[p n ]). The aim of this paper is to extend the authors’ previous results in [13] concerning with the order of the p-Sylow group of the ideal class group of K n to more general setting. We also modify the previous lower bound of the order given in terms of the Mordell–Weil rank of E(Q) and the ramification related to E.

Original languageEnglish
Pages (from-to)893-915
Number of pages23
JournalJournal de Theorie des Nombres de Bordeaux
Issue number3
Publication statusPublished - 2018


  • Class number
  • Elliptic curves
  • Mordell-Weil rank

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'On the class numbers of the fields of the p <sup>n</sup> -torsion points of elliptic curves over Q'. Together they form a unique fingerprint.

Cite this